# SDR C2XA97IA134

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assembly
- Part number: 12042896016
- Condition: Broken Valve
- Location: Rt Ram Air
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3793 - PILOT REPORTED DURING CLIMB, THERE WAS SMOKE IN CABIN.  THE AIRCRAFT RETURNED AND LANDED TO IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT RAM AIR VALVE BROKEN AND THE AIRCRAFT WAS DISPATCHED UNDER MEL 21-51-1C.  TO CLEAR THE DISCREPANCY, MAINTENANCE REMOVED AND REPLACED THE RIGHT RAM AIR DUCT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
